# SDR AALA202408063011

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 68,620 hours, 32,267 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050001
- Part serial: 09958
- Condition: Faulted
- Location: Zone 700
- Part time: 63,514 hours, 36,783 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO CLE DUE TO THE FLIGHT CREW REPORTING AN AUTO BRAKE FAULT/BRAKE RELEASED ECAM MESSAGE OCCURRED AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT CLE. MAINTENANCE REPLACED THE #2 MAIN LANDING GEAR BRAKE TACHOMETER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-57.
